MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05

INTEGRA LIFESCIENCES (IRELAND) LTD. DUO HEADLIGHT AND CARRYING CASE; PFM05
Model Number 90620US
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the light of the duo headlight and carrying case (b)(4) was "flickering on and off".In addition, the led lamp seemed to be "getting excessively hot".It was reported that the event occurred during a case.The device was not in contact with a patient.No injury, death or surgical delay occurred.
 
Additional Manufacturer Narrative
Updated fields: d4 (udi#), the duo headlight and carrying case (90600) was returned for evaluation: failure analysis: the duo headlight was received in used condition.Evaluation identified that the unit's power cord was losing connection, leading to the fan malfunctioning and the light flickering.The power cord was replaced to address this issue.Following replacement of the power cord, the unit failed the light quality test with artifacts in the light image.The duo headlight will be sent out to the manufacturer for luminaire repair.Root cause analysis: the reported complaint was confirmed.The issue of the power cord losing connection is most likely due to routine use and wear.The malfunctioning fan most likely resulted in the unit overheating.Evaluation also identified that the luminaire required repair.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
N/a.

Brand Name
DUO HEADLIGHT AND CARRYING CASE
Common Device Name
PFM05
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16263958
Report Number3006697299-2023-00005
Device Sequence Number19934111
Product Code FSR
UDI-Device Identifier10381780490746
UDI-Public10381780490746
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number90620US
Device Catalogue Number90600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown